# SDR ASAA0380420

- Difficulty date: May 1, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK FOUND EMERGENCY FLOOR TRACK LIGHT INOPERATIVE IN 1ST CLASS CABIN.  REPLACED SEGMENT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
